# SDR CALA2019012100134

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 35,816 hours, 12,270 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: NP54284220629
- Condition: Damaged
- Location: Mlg Wheel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MLG WHEEL BEARING FAILURE. REF L/P 8765416. (NR 4 MLG TIRE MAKING CONTACT WITH BRAKE)
